# SDR JJBA20250723087

- Difficulty date: June 17, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND LH, RH EXTERNAL EMERGENCY LIGHTS ON FWD BODY FAIRING. FWD BODY FAIRING LIGHTS FROM FAIRING PLATE REMOVED, CORROSION REMOVED OUT OF LIMITS. FWD BODY FAIRING PLATE NEW DRILLED. FWD BODY FAIRING PLATE AND LIGHT EMERGENCY INSTALLED.
